Ohio, 2022

Damaging Winds in Ohio, August 29, 2022

August 29, 2022 · NWS IWX · 13 events in 6 counties and zones

A squall line exited Indiana and moved through northwest Ohio. There were several damaging wind gusts reported as these storms moved through, damaging numerous power poles and trees.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$244,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

A squall line exited Indiana and moved through northwest Ohio. There were several damaging wind gusts reported as these storms moved through, damaging numerous power poles and trees. The top of a grain bin sustained damage as well.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 29, 4:09 PM EST, 1 minute earlier.

Area forecast discussion, Aug 29, 4:09 PM EST, 1 minute before
Area Forecast Discussion
National Weather Service Northern Indiana
509 PM EDT Mon Aug 29 2022

.SYNOPSIS...
Issued at 1111 AM EDT Mon Aug 29 2022

Rain and thunderstorms are expected this afternoon into the
evening period tonight. Expectation is a line of storms
associated with a cold frontal passage will move through the
forecast area from west to east this afternoon into the overnight
hours. There is high confidence in severe weather occurring west
of interstate 69, especially west of State Highway 13 in Indiana.
Damaging winds, heavy rain, and hail up to 1 inch in diameter are
possible threats in any severe storms. Heat indices will be in
the mid to upper 90s today, so some heat related illnesses are
possible if folks are outdoors for long periods of time. Dry
conditions prevail with highs in the 70s and low 80s for the
remainder of the work week.

&&

.UPDATE...
Issued at 450 PM EDT Mon Aug 29 2022

Line of strong storms located just west of Saginaw Bay in
Michigan southward through Grant County in Indiana and then drapes
westward through Fountain County Indiana. This line of storms will
continue to move eastward at about 30 to 35 knots. The main threat
with this line of storms is strong gusty winds, dangerous
lightning, heavy downpours, and localized nuisance
flooding/ponding. A severe thunderstorm watch continues until 8 PM
tonight at and east of this line of storms.

&&

.SHORT TERM...(This Afternoon through Tuesday)
Issued at 1111 AM EDT Mon Aug 29 2022

An active day today in the convective realm as warm,
uncomfortable, and muggy conditions, surface dew points in the
low to mid 70s, will help to fuel increases in chances of
thunderstorms this afternoon into the evening. At 15z, a line of
thunderstorms has developed over eastern Iowa, and western
Illinois and southwest Wisconsin. This activity will continue to
move eastward this afternoon and evening and is associated with a
cold front that is currently draped from northeast Wisconsin
southwest to northern Missouri and southeast Nebraska.

Surface instability and lift is more than adequate with current
values of around 3000 J/Kg but by later this afternoon a tongue of
4500 to 5000 J/Kg will spread northeast into the west and
northwestern portions of the CWA. Mid level lapse rates will range
from 7 to 7.5 degrees C/Km. The lifting mechanism will be the mid
level trough axis and the surface frontal boundary that will
transit eastward through this evening.

Shear is not overly impressive with this system, but will be
enough to make things interesting. Effective Bulk Shear values
will range 20 to 35 knots across the western portions of our CWA.
So with these ingredients in place this afternoon, there is pretty
good confidence in severe thunderstorms, especially for the
western half of the CWA. The SPC has the area basically west of
State Route 13 in Indiana and Berrien, Cass, and western St.
Joseph Counties in Michigan highlighted with an enhanced risk for
severe weather. For all other locations in the CWA, a slight risk
for severe storms is in place. The main threats will be strong
gusty winds, perhaps up to 60 mph, up to 1 inch in hail possible,
and with precipitable water values up to 2 inches there is a good
chance for heavy downpours. The good news is storm motion of
around 30 knots should keep flooding potential down, however
nuisance type flooding and road ponding will be likely with the
heavier downpours. An isolated tornado cannot be ruled out but any
occurrence would be within the area of enhanced risk.

The timing right now looks like we should see the previously
mentioned line of storms over western Illinois arrive in the
western portions of our CWA around 18z (2 PM EDT). Now, there is
the possibility as this feature moves closer a few scattered
storms may develop ahead of the line so will be monitoring for
that. The line of convection/frontal boundary is expected to move
relatively quickly and this would mean that we could be seeing the
main activity move eastward out of the area by 8 or 9 pm EDT time
frame. A few lingering showers and even a thunderstorm will still
be possible post frontal through the late night period and
morning hours.

By Tuesday afternoon drier and cooler air will be ushered in with
gusty winds in the wake of the frontal passage through the
remainder of the day. The increased winds will increase waves on
Lake Michigan which will increase swim risks for the Lake Michigan
beaches and may make boating a bit more difficult.

&&

.LONG TERM...(Tuesday Night through Sunday)
Issued at 1111 AM EDT Mon Aug 29 2022

Quieter weather pattern expected for the remainder of the forecast
period with mostly dry and near normal to slightly cooler than
normal temperatures expected through at least Sunday as high
pressure moves into the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 108 PM EDT Mon Aug 29 2022

Main aviation concern over the next 24 hours is the approaching
convection from IL. This line is expected to impact the KSBN
terminal around 20z with KFWA being impacted around 22z. While
convection impacts the terminal expect lowered ceilings, visby,
and variable gusty winds. Once convection moves through, a cold
front is expected to drop across the terminals overnight and shift
winds out of a northerly direction. Winds should remain below
10kt.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...Beach Hazards Statement through Tuesday evening for MIZ077.

OH...NONE.
LM...Small Craft Advisory until 8 PM EDT Tuesday for LMZ043.

&&

UPDATE...Andersen
SYNOPSIS...Andersen
SHORT TERM...Andersen
LONG TERM...Andersen
AVIATION...CM

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 29, 2:00 PM EST, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
300 PM EDT Mon Aug 29 2022

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-301900-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
300 PM EDT Mon Aug 29 2022 /200 PM CDT Mon Aug 29 2022/

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Rain and thunderstorms are likely this afternoon and evening. There
is high confidence in the threat for severe weather. Damaging winds,
heavy rain, and hail up to 1 inch in diameter are possible threats in
any severe storms. The best chance for severe storms will be through
8 pm EDT, with the threat diminishing as the storms move eastward
overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There are chances for showers and thunderstorms Tuesday morning east
of Interstate 69. Severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LMZ043-301900-
New Buffalo MI to St Joseph MI-
300 PM EDT Mon Aug 29 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...
...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Severe Thunderstorm Watch.

Rain and thunderstorms are likely this afternoon and evening. There
is high confidence in the threat for severe weather. Damaging winds,
heavy rain, and hail up to 1 inch in diameter are possible threats in
any severe storms. The best chance for severe storms will be through
8 pm EDT, with the threat diminishing as the storms move eastward
overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LMZ046-301900-
Michigan City IN to New Buffalo MI-
300 PM EDT Mon Aug 29 2022

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Rain and thunderstorms are likely this afternoon and evening. There
is high confidence in the threat for severe weather. Damaging winds,
heavy rain, and hail up to 1 inch in diameter are possible threats in
any severe storms. The best chance for severe storms will be through
8 pm EDT, with the threat diminishing as the storms move eastward
overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MIZ077-301900-
Berrien-
300 PM EDT Mon Aug 29 2022

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING...

This Hazardous Weather Outlook is for southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Severe Thunderstorm Watch.

Rain and thunderstorms are likely this afternoon and evening. There
is high confidence in the threat for severe weather. Damaging winds,
heavy rain, and hail up to 1 inch in diameter are possible threats in
any severe storms. The best chance for severe storms will be through
8 pm EDT, with the threat diminishing as the storms move eastward
overnight.

Lake Michigan beaches in Michigan and Indiana could see dangerous
waves and currents develop rapidly in and around thunderstorm
activity late this afternoon into the overnight hours. Those
visiting the beaches should monitor for quickly changing conditions
and heed the advice of lifeguards or beach patrol.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is a moderate swim risk for La Porte county beaches in Indiana
on Tuesday and Wednesday. Breaking waves and currents are expected.

There is a high swim risk for Berrien County beaches on Tuesday.
Life-threatening waves and currents are expected, and those visiting
the beaches should plan to stay out of the water. There is a
moderate swim risk on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

INZ003-301900-
La Porte-
200 PM CDT Mon Aug 29 2022

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Rain and thunderstorms are likely this afternoon and evening. There
is high confidence in the threat for severe weather. Damaging winds,
heavy rain, and hail up to 1 inch in diameter are possible threats in
any severe storms. The best chance for severe storms will be through
8 pm EDT, with the threat diminishing as the storms move eastward
overnight.

Lake Michigan beaches in Michigan and Indiana could see dangerous
waves and currents develop rapidly in and around thunderstorm
activity late this afternoon into the overnight hours. Those
visiting the beaches should monitor for quickly changing conditions
and heed the advice of lifeguards or beach patrol.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a moderate swim risk for La Porte county beaches in Indiana
on Tuesday and Wednesday. Breaking waves and currents are expected.

There is a high swim risk for Berrien County beaches on Tuesday.
Life-threatening waves and currents are expected, and those visiting
the beaches should plan to stay out of the water. There is a
moderate swim risk on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Andersen

In the hours before

Local storm report, Aug 29, 4:04 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
504 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     LARWILL                 41.17N 85.62W
08/29/2022                   WHITLEY            IN   EMERGENCY MNGR

            TREE ONTO POWER LINES.

0420 PM     TSTM WND DMG     1 WNW TRI-LAKES         41.23N 85.50W
08/29/2022                   WHITLEY            IN   EMERGENCY MNGR

            TREES ONTO POWER LINES.

0420 PM     TSTM WND DMG     SOUTH WHITLEY           41.09N 85.63W
08/29/2022                   WHITLEY            IN   EMERGENCY MNGR

            REPORTS OF TREES DOWN FROM LAW ENFORCEMENT
            ON 300 AND 400 SOUTH. TREE ONTO HOUSE IN
            SOUTH WHITLEY ON BROADSTREET,.

0430 PM     TSTM WND DMG     2 NNE BLUE LAKE         41.26N 85.34W
08/29/2022                   NOBLE              IN   EMERGENCY MNGR

            TREE DOWN ONTO POWER LINES. TIME ESTIMATED
            BY RADAR.

&&
Local storm report, Aug 29, 4:05 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     3 E NEW CARLISLE        41.71N 86.44W
08/29/2022                   ST. JOSEPH         IN   STORM CHASER

            A VEHICLE STRUCK A TREE ON US 20 AT THE
            INTERSECTION OF SMILAX ROAD. THERE WERE NO
            INJURIES REPORTED.

&&

MJ
Local storm report, Aug 29, 4:06 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
506 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 N WARSAW              41.26N 85.84W
08/29/2022                   KOSCIUSKO          IN   PUBLIC

            PICTURE SHARED OF TREE LIMB DOWN AT 920
            ANCHORAGE RD. TIME ESTIMATED BY RADAR.

&&

LWF
Local storm report, Aug 29, 4:07 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
507 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 S GULIVOIRE PARK      41.60N 86.24W
08/29/2022                   ST. JOSEPH         IN   TRAINED SPOTTER

            POWER POLE DOWN WITH A POWERLINE IN THE
            STREET.

&&

CR
Local storm report, Aug 29, 4:09 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     COLUMBIA CITY           41.16N 85.49W
08/29/2022                   WHITLEY            IN   EMERGENCY MNGR

            TREE DOWN AT 954 W DELL RD.

&&

LWF
Local storm report, Aug 29, 4:10 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     3 NNE FORT WAYNE        41.11N 85.11W
08/29/2022                   ALLEN              IN   AMATEUR RADIO

            8-10 TREE INCH LIMB DOWN, KIRKLAND AVE. NEAR
            CRESCENT AVE. TIME ESTIMATED VIA RADAR.

&&

MJ

The radar

The Northern Indiana radar (KIWX), 91 km away, was scanning. The volume nearest the first event began at 21:08 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Williams

When
August 29, 4:10 PM EST to 4:11 PM EST
Where
Williams County, 0.52 mi E of Ainger
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.630, -84.670

A trained spotter estimated wind gusts of 50 to 60 mph.

Thunderstorm Wind, Williams

When
August 29, 4:13 PM EST to 4:14 PM EST
Where
Williams County, 1.7 mi WSW of Montpelier
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Amateur Radio
Coordinates
41.570, -84.630

Numerous trees down in the area of country Road K and County Road 10.

Thunderstorm Wind, Williams

When
August 29, 4:15 PM EST to 4:16 PM EST
Where
Williams County, 1.7 mi WSW of Montpelier
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
41.570, -84.630

Numerous trees were down blocking the road.

Thunderstorm Wind, Williams

When
August 29, 4:15 PM EST to 4:16 PM EST
Where
Williams County, 1.7 mi ESE of Bridgewater Center
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
41.640, -84.590

Tree limbs were down on US 20, west of Pioneer.

Thunderstorm Wind, Paulding

When
August 29, 4:20 PM EST to 4:21 PM EST
Where
Paulding County, Cecil
Measured
61 kt (70 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
41.220, -84.600

The emergency manager reports that eight power poles were downed, and two trees were damaged near Cecil.

Thunderstorm Wind, Fulton

When
August 29, 4:25 PM EST to 4:26 PM EST
Where
Fulton County, 0.52 mi W of Fayette
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
41.670, -84.330

A large tree limb was down, blocking a road.

Thunderstorm Wind, Paulding

When
August 29, 4:30 PM EST to 4:31 PM EST
Where
Paulding County, 0.52 mi W of Antwerp
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
41.180, -84.740

Three to six inch diameter tree limbs were down across the down.

Thunderstorm Wind, Defiance

When
August 29, 4:32 PM EST to 4:33 PM EST
Where
Defiance County, 0.52 mi W of Defiance
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
41.280, -84.360

Several trees and tree limbs were down in and around Defiance.

Thunderstorm Wind, Fulton

When
August 29, 4:44 PM EST to 4:45 PM EST
Where
Fulton County, 2.06 mi W of Denson
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
41.700, -84.190

Several tree limbs were down on county road 16-3 between county roads T and U.

Thunderstorm Wind, Fulton

When
August 29, 4:50 PM EST to 4:51 PM EST
Where
Fulton County, 0.52 mi W of Lytton
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
41.650, -83.960

A large walnut tree was down along with branches from other nearby trees.

Thunderstorm Wind, Henry

When
August 29, 4:55 PM EST to 4:56 PM EST
Where
Henry County, 2.07 mi W of Gerald
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Public
Coordinates
41.450, -84.170

Several instances of tree damage and power pole damage across the county, including near the town of Gerald.

Thunderstorm Wind, Van Wert

When
August 29, 5:30 PM EST to 5:31 PM EST
Where
Van Wert County, 0.52 mi W of Dixon
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
40.950, -84.790

The top of a large grain bin was ripped off.

Thunderstorm Wind, Van Wert

When
August 29, 5:40 PM EST to 5:41 PM EST
Where
Van Wert County, 1.38 mi S of Van Wert Arpt
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
40.850, -84.600

Sixty slate shingles were blown off of the performing arts center.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2022Every state in 2022This day in weather historyWarnings in Ohio, August 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1051880, 1051865, 1051867, 1051868, 1051869, 1051871, 1051873, 1051874, 1051875, 1051876, 1051877, 1051878, 1051879.